# SDR AWXA200501308

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 74,535 hours, 29,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Open
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED EMERGENCY ESCAPE SLIDE LIGHT NEXT TO L1 DOOR INOPERATIVE.  MAINTENANCE REPLACED FUSE IN POWER SUPPLY M731.  OPERATIONAL CHECKS WERE GOOD.
